IJPAM: Volume 97, No. 4 (2014)

SOME MULTIPLICATIVE PRODUCT OF $n$-DIMENSIONAL
DISTRIBUTIONS. PART II

Rubén Alejandro Cerutti
Facultad de Ciencias Exactas
Universidad Nacional del Nordeste
Avda. Libertad 5540, (3400) Corrientes, ARGENTINA


Abstract. The method of approximants delta sequences, the convolution and the change of variables is used to obtain multiplicative products of n-dimensional distributions.

Received: December 24, 2013

AMS Subject Classification: 46F10

Key Words and Phrases: distributional products, delta sequences, change of variables in distributions

Download paper from here.




DOI: 10.12732/ijpam.v97i4.4 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 97
Issue: 4
Pages: 419 - 429


$n$-DIMENSIONAL DISTRIBUTIONS. PART II%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).